# SDR SWAA2022061710917

- Difficulty date: May 24, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 45,998 hours, 27,808 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HAND HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ; I/B ROW ; 16' FROM REAR SPAR. CRACK LENGTH 0.906' CRACK FOUND AT LEFT HAND HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 I/B ROW 16' FROM REAR SPAR. CRACK LENGTH 0.906' / [01] REMOVED PANEL#331 BZ FOR ACCESS REPAIR CRACK AT LEFT HAND HORIZONTAL STAB LOWER SKIN STAB STA 193.90 I/B ROW 16' FROM SPAR IAW B737 SRM 51-40-02-0G-0.[22] SUMMARY:REMOVED PANEL#331 BZ FOR ACCESS REPAIR CRACK AT LEFT HAND HORIZONTAL STAB LOWER SKIN STAB STA 193.90 I/B ROW 16' FROM SPAR IAW B737 SRM 51-40-02-0G-0. REMOVED PAINT FOR ACCESS FASTENERS LOWER SKIN ON AREA .INSTALLED REPAIR AT LEFT HAND HORIZONTAL STAB LOWER SKIN STA 193.90;I/B ROW 16' FROM SPAR IAW B737 SRM 55-1-0102R-11 REPAIR 11 FIG 204 DETAIL B. REPAIR AT LEFT HAND H/STAB STA 193.90' I/B ROW 16 'FROM REAR SPAR IAW B737 AMM 51-21-11-150-801. . FABRICATED FILLER OF REPAIR .MATERIAL USED 2024 T3 0.063 CLAD PO1735552.AND DRILLED IAW B737 SRM 55-10-01 2R 11 REPAIR 11.INSTALLED REPAIR AT LEFT HAND HORIZONTAL STAB LOWER SKIN STA 193.90;I/B ROW 16' FROM SPAR IAW B737 SRM 55-1-0102R-11 REPAIR 11 FIG 204 DETAIL B. INSTALLED PANEL #331BZ FROM L/H HORIZONTAL
